Jump to content

Does Zoloft Help Pots Or Make It Worse????


Recommended Posts

i have a question, i have been taking 50 mg of zoloft for anxiety and im wondering of its making my pots worse......what are people's experiences with zoloft and pots inhere? it sure as **** isnt helping the pots i know that lol....:blink: i want to go out dancing tonight with all my friends but pots scares me so bad my life has stopped for 2 yrs....will i pass out if i dance alot? ive never passed out so far but dancing i dont know...i dont even know why i have pots still....if i drink one drink will i be screwed?

Link to post
Share on other sites

the SSRIs and SNRIS are suppose to help, but it really depends on your body I guess. I just started taking zoloft too and propanolol, I don't know which one bringing it down, but I have seen a traumatic difference. It may take awhile to see a difference, but you can always mention to your doctor your concerns.

Looks like the docs say alcohol will make it worse, but it doesn't seem to be that way for everyone. They are way too cautious sometimes, they love to follow by side effects with some people and think well since it happened with them, it's going to happen with you! Not always true, so I take risks sometimes and see how my body responds. You could always try and see what happens? Who knows just one drink might make you feel good and nothing will happen. Atleast you'll know from experience whether you can take it or not.

Also like to add when you are taking an anti depressant ande other meds you are bound to be sensitive to alcohol, in larger quantities almost indefinitely.

Link to post
Share on other sites

Hi,

Yes, it is person dependent, to what all you have going on and other meds etc. you are on. If it is a new med and you started feeling poorly with taking it talk to your dr. to try a different med. It may not be the right one for you. But, there maybe other things if it is not a new med, like the heat that could be aggravating your symptoms?

I personally take Zoloft and it was the first thing that REALLY helped, I still am very symptomatic, but I am much improved with it. I did have side effects with other SSRI's, so not all were a match for me personally.

Hope you can find the right med!

Link to post
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...